# SDR 2022FA0000089

- Difficulty date: February 2, 2022
- Submitted: February 17, 2022
- Operation: General aviation
- Aircraft: N737LE
- Make and model: Boeing 737-75V
- Aircraft serial: 28579
- Aircraft time: 7,795 hours, 3,072 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Autobrake Sys
- Condition: No Test
- Component: Anti Skid Contr, Boeing
- Stage of operation: UK
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTOBRAKE FAIL-FAULTS POWER AB - CA: AS A FOLLOW-UP WE WERE ABLE TO CORRECT THE PROBLEM BY TAKING THE BBJ TO ALOFT AEROARCHITECTS WHO DISCOVERED THAT THE AUTO-BRAKE DISARM RELAY (R1) MOUNTED ON THE BACK OF THE AUTO-BRAKE CONTROL PANEL ON THE INSTRUMENT PANEL WAS INSTALLED BACKWARDS. WE BELIEVE THIS OCCURRED DURING EARLY TROUBLESHOOTING AT A 2ND MRO. THE POINT IS IT SHOULD BE IMPOSSIBLE TO INSTALL THIS RELAY BACKWARDS BUT THERE'S NO KEY WAY AND NO GUIDE PIN TO PREVENT THIS ERROR (NOT MURPHY PROOF). THAT'S A POOR DESIGN AND SHOULD BE CORRECTED AS SOON AS POSSIBLE. IN THE INTERIM THERE SHOULD BE A NOTICE TO OPERATORS THAT THIS UNSAFE CONDITION EXISTS. WE SPENT A WEEK OF TROUBLESHOOTING AND THEN HAD TO FLY IT TO ALOFT WHEN WE WERE GOING TO RUN INTO FLIGHT SCHEDULE CONFLICT PROBLEMS IF WE DIDN'T FIX IT FAST. ALOFT WAS ABLE TO COMPARE THE INSTALLATION TO OTHER AIRCRAFT AND FINALLY FIGURE OUT THE RELAY WAS INSTALLED BACKWARDS.
